# SDR DALA2022040802418

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Crossbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CRACK INDICATION WAS FOUND IN HOLE H7 CROSSBEAM SPLICING FR 16 LH SIDE. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION HOLE H7 CROSSBEAM SPLICING FR16 LH SIDE AS PER ER/A 597645. (2187433)
